Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: is it a side effect, tired all the time torrid

Posted by Phillipa on July 12, 2011, at 0:02:03

In reply to Re: is it a side effect, tired all the time Phillipa, posted by torrid on July 11, 2011, at 22:08:36

Could be fluctuating hormones. Or the med? For me the only ones that tired me were paxil, celexa. Remeron didn't at 15mg with benzos????

 

Thread

 

Post a new follow-up

Your message only Include above post


[990791]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:990764
URL: http://www.dr-bob.org/babble/20110630/msgs/990791.html